# SDR HEER20160622752

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: General aviation
- Aircraft: N441PH
- Make and model: Bell 407
- Aircraft serial: 54081
- Aircraft time: 4,337 hours
- Engine: Allsn 250C47B
- Engine time: 3,520 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWH141029
- Condition: Spalled
- Location: Engine
- Part time: 1,394 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-8-16 DUE TO METAL IN OIL.  NR 5 BEARING HAD SEVERELY SPALLED BALLS AND CRACKED SEPARATOR.  REPLACED WITH NEW NR 5 BEARING.
